# SDR 9506623201

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MKE, THE NOSE LANDING GEAR WOULD NOT RETRACT.  BOTH THE GREEN DOWN AND LOCKED AND RED IN TRANSIT INDICATION LIGHTS ILLUMINATED.  THE MAIN LANDING GEAR RETRACTED AND THE NOSE LANDING GEAR DOORS INDICATED OPEN.  THE LANDING GEAR WAS CYCLED AND ALL INDICATIONS REMAINED THE SAME.  THE AIRCRAFT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED A LOOSE BOLT SECURING THE NOSE LANDING GEAR PROXIMITY SENSOR ASSEMBLY.  TIGHTENED BOLT.  OPERATIONAL CHECK OK.
